RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1961, Volume 16, Issue 3(99)  


Constructive algebras. I
A. I. Mal'tsev
3
Divergent Fourier series
P. L. Ul'yanov
61

Scientific notes and problems
Approximation of functions of class $Z_\alpha$ by positive methods of summation of Fourier series
L. I. Bausov
143
The smallest field in which can be realized all complex representations of a $p$-group of odd order
S. D. Berman
151
The symmetry of solutions in an eigenvalue problem
D. A. Bochvar, I. V. Stankevich, A. L. Chistyakov
155
A method of estimating an upper bound of the number of periodic solutions of an autonomous system of two differential equations
M. I. Voilokov
159
Sufficient conditions for asymptotic stability of the point at infinity for the system $\dot x=y-F(x)$, $\dot y=-g(x)$
M. I. Voilokov
163
Numerical solution of boundary-value problems for systems of linear ordinary differential equations
S. K. Godunov
171
A remark on measure theory
V. D. Erokhin
175
Almost prime numbers
N. I. Klimov
181
Conditions for the equality $D_A=D_{A^*}$ for unbounded operators
A. V. Kuzhel'
189
Meromorphic solutions of a differential-difference equation
A. G. Naftalevich
191
On multiply superharmonic functions
I. E. Ovcharenko
197
The frequency with which the fractional part of an exponential function lies in a given interval
A. G. Postnikov
201
On the flexibility of any part of a flexible convex surface
L. A. Shor
207

In the Moscow Mathematical Society
Meetings of the Moscow Mathematical Society
209
Abstracts of talks, presented to the Presidium of Moscow Mathematical Society and accepted by the Presidium
On logarithms of normal positive operators
P. E. Sobolevskii
212
Generalized functions of several complex variables
I. M. Gel'fand, M. I. Graev
214
Dissipativity of a system of nonlinear differential equations in the large
B. P. Demidovich
216
Perturbation theory for the multidimensional Schrödinger equation
V. P. Maslov
217

Mathematical Events in the USSR
Ivan Georgievich Petrovskii (photo)
Ivan Georgievich Petrovskii (on the occasion of his sixtieth birthday)
P. S. Aleksandrov, A. D. Myshkis, O. A. Oleinik
219
Boris Nikolaevich Delone (photo)
Boris Nikolaevich Delone (on his seventieth birthday)
I. R. Shafarevich
239
Meetings of the Leningrad Mathematical Society
245

Reviews and Bibliography
Ghiyāth al-Dīn Jamshīd Mas'ūd al-Kāshī, Key to arithmetic: Treatise on arcs of circles (a translation of the review)
E. S. Kennedy
249
Успехи математических наук Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019